Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Sense of fluttering in left ear after consuming alcohol. Suggestions?

What can cause a very rapid sense of fluttering in my left ear. It is much faster than my heart rate. There is no sound associated with it, and it seems to come after drinking a few glasses of wine or equivalent amount of alcohol from any source. If I stick my finger in my ear, I can't sense it anymore. After a few hours, it goes away and doesn't return until I drink alcohol again. This just started recently. I am 70 years old, I exercise regularly, and I am not overweight.
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  263
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
thanks for your querry.
this could be due to Eustachian tube dysfunction, and alcohol acts as a precipitating factor for it. better to avoid alcohol and take some antihistaminics like cetrizine or levocetrizine and take steam inhalation. thanking you.
Answered: Mon, 15 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor